Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 74, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 24, 2015, 8:45 PM CDT for Crenshaw County, Alabama. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 8:45 PM CDT (01:45 UTC)
- Expired
- Jun 24, 2015, 9:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Crenshaw County, AL
The radar
The Maxwell AFB radar (KMXX), 83 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
355
WUUS54 KMOB 250145
SVRMOB
ALC041-250245-
/O.NEW.KMOB.SV.W.0074.150625T0145Z-150625T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
845 PM CDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 945 PM CDT
* AT 844 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH AND UP TO QUARTER SIZE HAIL WAS LOCATED
NEAR DAVENPORT...OR 12 MILES EAST OF FORT DEPOSIT...AND MOVING
SOUTHWEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAPINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3175 8628 3185 8645 3196 8645 3196 8641
3197 8640 3203 8641 3204 8640 3204 8641
3205 8640 3205 8630 3197 8630 3197 8620
3196 8618 3194 8618
TIME...MOT...LOC 0144Z 033DEG 5KT 3202 8636
$$
BUTTS2 follow-up statements
258
WWUS54 KMOB 250219
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
919 PM CDT WED JUN 24 2015
ALC041-250245-
/O.CON.KMOB.SV.W.0074.000000T0000Z-150625T0245Z/
CRENSHAW AL-
919 PM CDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN CRENSHAW COUNTY...
AT 916 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR
DAVENPORT...OR 10 MILES EAST OF FORT DEPOSIT...MOVING SOUTHWEST AT 5
MPH.
ADDITIONAL SEVERE THUNDERSTORMS WILL CONTINUE MOVING SOUTHWESTWARD
ACROSS SOUTHERN MONTGOMERY COUNTY. THESE STORMS WILL LIKELY MOVE
ACROSS NORTHERN CRENSHAW COUNTY THROUGH 845 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3175 8628 3185 8645 3196 8645 3196 8641
3197 8640 3203 8641 3204 8640 3204 8641
3205 8640 3205 8630 3197 8630 3197 8620
3196 8618 3194 8618
TIME...MOT...LOC 0216Z 033DEG 5KT 3198 8639
$$
BUTTS950
WWUS54 KMOB 250247
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
947 PM CDT WED JUN 24 2015
ALC041-250256-
/O.EXP.KMOB.SV.W.0074.000000T0000Z-150625T0245Z/
CRENSHAW AL-
947 PM CDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRENSHAW COUNTY HAS
BEEN ALLOWED TO EXPIRE...
AT 946 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHERN
CRENSHAW COUNTY HAS WEAKENED BELOW SEVERE LIMITS. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3175 8628 3185 8645 3196 8645 3196 8641
3197 8640 3203 8641 3204 8640 3204 8641
3205 8640 3205 8630 3197 8630 3197 8620
3196 8618 3194 8618
TIME...MOT...LOC 0243Z 033DEG 5KT 3198 8639
$$
BUTTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:00 PM CDT, 45 minutes earlier.
Area forecast discussion, Jun 24, 8:00 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 800 PM CDT WED JUN 24 2015 .UPDATE...QUICK UPDATE TO INCREASE POPS ACROSS NORTHERN ZONES THIS EVENING TO ACCOUNT FOR FOR SHOWERS AND THUDNERSTORMS MOVING INTO THE AREA FROM THE NORTH AND NORTHEAST. THE AIRMASS REMAINS UNSTABLE ENOUGH IN THESE AREAS FOR SOME STRONG STORMS POSSIBLE BECOMING BRIEFLY SEVERE. DAMAGING WINDS IN EXCESS OF 60 MPH ARE THE PRIMARY THREAT. FARTHER SOUTH THE ATMOSPHERE IS MORE STABLE DUE TO THIS AFTERNOON'S CONVECTION...AND STORMS ARE EXPECTED TO WEAKEN THIS EVENING AS THEY MOVE TOWARD THE COAST AND THE ATMOSPHERE CONTINUES TO COOL. /13 && .PREV DISCUSSION... /ISSUED 643 PM CDT WED JUN 24 2015/ AVIATION... 00Z ISSUANCE...GENERALLY VFR CONDITIONS THROUGH MUCH OF THE PERIOD. PATCHY FOG IS POSSIBLE IN AREAS THAT RECEIVED RAIN LATE TONIGHT WITH MVFR CONDITIONS. OTHERWISE...SHOWERS AND THUNDERSTORMS WILL AGAIN INCREASE IN COVERAGE BY LATE MORNING NEAR AREA TERMINALS. /13 PREV DISCUSSION... /ISSUED 425 PM CDT WED JUN 24 2015/ SHORT TERM [TONIGHT AND THURSDAY]...BROAD TROUGH OVER SOUTHWEST ALABAMA AND MESO HIGH OVER SOUTHEAST MISSISSIPPI TRIGGERING MECHANISMS FOR CONVECTION THIS AFTERNOON. HIGHEST CAPE VALUES HAVE BEEN OVER SOUTHEAST MS WHERE BEST SURFACE HEATING OCCURRED AND AS A RESULT STRONG AND MARGINALLY SEVERE STORMS HAVE FORMED. ELSEWHERE VERY LITTLE IN THE WAY OF CONVECTION AS TEMPERATURES HAVE BEEN SLOW TO RECOVER...CONVECTIVE TEMPERATURE ALONG THE COAST WAS 91 DEGREES AND MOST LOCATIONS ONLY CLIMBED INTO THE UPPER 80S. STORMS WILL GRADUALLY DISSIPATE THIS EVENING WITH SCATTERED ACTIVITY TO LAST A LITTLE AFTER SUNSET OVER SOUTHEAST MS, SOUTHWEST AL AND THE MARINE AREA. WILL KEEP SLIGHT CHANCE OF THUNDERSTORMS IN FORECAST OVERNIGHT AS POTENTIAL EXIST FOR OCNL DEVELOPMENT AS MINOR SHORT WAVE TROUGHS ALOFT COUPLE WITH THE THE LOW PRESSURE TROUGH OVERLYING THE AREA...THOUGH DON'T SUSPECT WE'LL SEE ANOTHER OUTBREAK LIKE WE DID LAST NIGHT. AFTERNOON CONVECTION EXPECTED AGAIN TOMORROW WITH MOST OF THE ACTIVITY OVER OUR NORTHEASTERN...EAST OF I-65...AS THE WEAK LOW PRESSURE TROUGH FILLS AND SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST. /08 JW [THURSDAY NIGHT AND FRIDAY]...WEAK UPPER LEVEL TROUGH WILL REMAIN IN THE VICINITY OF SOUTHERN PORTIONS OF MS/AL AND THE NORTHWEST FL PANHANDLE THURSDAY NIGHT BEFORE WESTERLY FLOW INCREASES FRIDAY ON THE BASE OF A LONGWAVE TROUGH DEEPENING OVER THE UPPER MIDWEST AND THE OHIO AND TENNESSEE VALLEY. A VERY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS THE CWFA THROUGH FRIDAY WITH PRECIPITABLE WATER VALUES AVERAGING AROUND 2 INCHES. THE COMBINATION OF THE VERY MOIST AIRMASS AND THE PRESENCE OF THE UPPER LEVEL TROUGH WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST ACROSS THE REGION THROUGH THURSDAY NIGHT. SHOWERS AND STORMS WILL INCREASE IN COVERAGE DURING THE DAY FRIDAY AS DEEP LAYER MOISTURE CONTINUES TO SPREAD ACROSS THE FORECAST AREA ON THE BASE OF THE TROUGH AXIS. WE HAVE OPTED TO INCREASE POPS TO LIKELY COVERAGE OVER INTERIOR PORTIONS OF THE CWFA WITH 40-50 PCT POPS CLOSER TO THE COAST. A FEW STRONG STORMS WILL REMAIN POSSIBLE AGAIN FRIDAY WITH AFTERNOON MLCAPE VALUES AVERAGING 1500-2500 J/KG. LOWS IN THE TYPICAL 70S ARE EXPECTED THURSDAY NIGHT WITH HIGHS FRIDAY REACHING AROUND 90 ACROSS MOST LOCATIONS. HUMID CONDITIONS WILL PROMOTE AFTERNOON HEAT INDICES AROUND 100. /21 LONG TERM [SATURDAY THROUGH WEDNESDAY]...AN AMPLIFIED FLOW PATTERN WILL CONTINUE ACROSS THE CONUS THIS WEEKEND AS A RIDGE ALOFT BUILDS OVER THE WEST AND THE DEEP TROUGH PERSISTS OVER EASTERN PORTIONS OF THE COUNTRY. A COLD FRONT STILL LOOKS ON TRACK TO PUSH SOUTHWARD INTO THE REGION BY SATURDAY BEFORE STALLING AND WEAKENING JUST OFFSHORE SATURDAY NIGHT INTO SUNDAY. A PLUME OF DEEP LAYER MOISTURE WILL SUPPORT THE CONTINUED DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND STORMS SATURDAY AND SATURDAY NIGHT...BEFORE BETTER CONVECTIVE COVERAGE SHIFTS NEAR THE COAST AND OFFSHORE ALONG THE BOUNDARY SUNDAY AS DRIER AIRMASS ADVECTS INTO INLAND AREAS BEHIND THE UPPER TROUGH AXIS. A RETURN TO MOIST ZONAL FLOW IS EXPECTED EARLY TO MID NEXT WEEK ON THE BASE OF A PERSISTENT MEAN EASTERN U.S. TROUGH... SO WHILE CONVECTION MAY BE MORE ISOLATED MONDAY...WE EXPECT MORE SCATTERED COVERAGE TO RETURN TUESDAY INTO WEDNESDAY WITH THE INCREASINGLY MOIST PATTERN. AFTERNOON HIGHS MOSTLY IN THE UPPER 80S TO LOWER 90S THROUGH THE EXTENDED PERIOD WITH NIGHT TIME LOWS IN THE 70S. A BRIEF BREAK FROM THE HEAT INDICES AROUND 100 ARE EXPECTED WITH LOWER HUMIDITY THIS WEEKEND...BUT A GRADUAL RISE IN HEAT INDEX VALUES MAY RETURN EARLY TO MID NEXT WEEK. /21 MARINE...A GENERALLY WEAK PRESSURE PATTERN WILL PERSIST THROUGH THURSDAY KEEPING WINDS LIGHT AND SEAS LOW. WINDS WILL BEGIN INCREASING AND SEAS BUILDING THURSDAY NIGHT WITH CAUTIONARY LEVELS POSSIBLY REACHED THIS WEEKEND AS A SURFACE FRONT APPROACHES AND THEN MOVES OVER THE NORTHERN GULF. /08 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 91 74 90 74 / 20 40 40 50 30 PENSACOLA 76 91 77 89 77 / 20 40 40 50 40 DESTIN 81 87 79 88 78 / 20 50 30 50 40 EVERGREEN 74 94 73 90 72 / 30 40 30 60 30 WAYNESBORO 73 96 73 92 71 / 40 40 30 60 30 CAMDEN 75 96 73 90 72 / 40 30 30 60 30 CRESTVIEW 75 92 72 91 75 / 20 50 30 50 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 24, 8:00 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 800 PM CDT WED JUN 24 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251645- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 800 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AN ISOLATED STRONG TO SEVERE STORM IS POSSIBLE THIS EVENING NORTH OF HIGHWAY 84. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT. THE STORMS WILL END LATE THIS EVENING WITH PATCHY FOG DEVELOPING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGH SATURDAY. ISOLATED THUNDERSTORMS COULD BECOME SEVERE BUT WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME,, SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY NIGHT IN ADVANCE OF A COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER AN ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-251645- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 800 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MODERATE TO STRONG SOUTHWEST TO WEST FETCH WILL DEVELOP FRIDAY NIGHT AND PERSIST THROUGH SATURDAY NIGHT REACHING CAUTIONARY LEVELS FOR SMALL CRAFT.
In the hours before
Special weather statement, Jun 24, 4:37 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT WED JUN 24 2015
ALZ261-262-264-242200-
MOBILE INLAND AL-BALDWIN INLAND AL-BALDWIN CENTRAL AL-
437 PM CDT WED JUN 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN BALDWIN AND
EASTERN MOBILE COUNTIES UNTIL 500 PM CDT...
AT 437 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR I65 AND AL 225 TO 6 MILES SOUTHEAST OF
STAPLETON...AND MOVING SOUTHWEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... SARALAND... SPANISH FORT...
SATSUMA... ROBERTSDALE... CREOLA...
LOXLEY... AXIS... STAPLETON...
I65 AND US 43...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 35 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.
LAT...LON 3067 8792 3067 8795 3075 8792 3071 8796
3071 8797 3068 8796 3079 8800 3080 8806
3087 8811 3098 8797 3091 8791 3088 8791
3076 8792 3091 8790 3067 8764 3049 8782
TIME...MOT...LOC 2137Z 049DEG 10KT 3096 8793 3070 8769Special weather statement, Jun 24, 4:45 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
445 PM CDT WED JUN 24 2015
ALZ263-265-242245-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
445 PM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOBILE COUNTY UNTIL
545 PM CDT...
AT 444 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
GRAND BAY... MOVING SOUTHWEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
GRAND BAY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3039 8831 3040 8834 3039 8835 3041 8835
3039 8837 3040 8837 3039 8838 3038 8838
3039 8840 3061 8840 3049 8821 3039 8827
3039 8830 3037 8831
TIME...MOT...LOC 2144Z 035DEG 9KT 3044 8839
BUTTSSpecial weather statement, Jun 24, 4:50 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 PM CDT WED JUN 24 2015
ALZ261-263-MSZ079-242245-
MOBILE INLAND AL-MOBILE CENTRAL AL-GEORGE MS-
450 PM CDT WED JUN 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MOBILE AND
EASTERN GEORGE COUNTIES UNTIL 545 PM CDT...
AT 448 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 10 MILES WEST OF GULFCREST TO NEAR WADE...AND
MOVING WEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
LUCEDALE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3074 8841 3073 8876 3100 8862 3100 8843
3111 8843 3111 8833 3114 8833 3114 8828
3060 8840
TIME...MOT...LOC 2148Z 068DEG 6KT 3096 8841 3069 8858
BUTTSSpecial weather statement, Jun 24, 5:20 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CDT WED JUN 24 2015
ALZ263-265-242315-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
520 PM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOBILE COUNTY UNTIL
615 PM CDT...
AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TILLMANS
CORNER...MOVING SOUTHWEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... BAYOU LA BATRE... GRAND BAY...
TILLMANS CORNER... THEODORE...
REGIONAL AIRPORT IN WEST MOBILE... BELLE FONTAINE...
CODEN... I10 AND I65...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3037 8826 3038 8825 3039 8829 3049 8840
3060 8841 3073 8818 3061 8806 3058 8807
3057 8809 3055 8808 3053 8808 3036 8819
3036 8821 3038 8824 3035 8826
TIME...MOT...LOC 2219Z 048DEG 8KT 3062 8818
BUTTSSpecial weather statement, Jun 24, 7:58 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
758 PM CDT WED JUN 24 2015
ALZ057-250145-
BUTLER AL-
758 PM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER COUNTY UNTIL
845 PM CDT...
AT 757 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FORT DEPOSIT.
THE STRONG THUNDERSTORM NEARLY STATIONARY.
LOCATIONS IMPACTED COULD INCLUDE...
GREENVILLE... I65 AND AL 185... I65 AND AL 10...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3173 8649 3188 8679 3196 8670 3196 8645
3186 8645
TIME...MOT...LOC 0057Z 033DEG 4KT 3196 8655
BUTTSSpecial weather statement, Jun 24, 8:03 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
803 PM CDT WED JUN 24 2015
ALZ051-250200-
CHOCTAW AL-
803 PM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHOCTAW COUNTY UNTIL 900
PM CDT...
AT 802 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ALAMUCHA...OR
9 MILES SOUTH OF CUBA...MOVING SOUTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LISMAN... GILBERTOWN... TOXEY...
NEEDHAM...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 50 TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3231 8824 3179 8821 3181 8847 3191 8847
3231 8842
TIME...MOT...LOC 0102Z 004DEG 25KT 3232 8843
BUTTSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:58 PM CDT | Special Weather Statement | MOB | Butler | 47 min |
| Jun 24, 8:03 PM CDT | Special Weather Statement | MOB | Choctaw | 57 min |
| Jun 24, 9:26 PM CDT | Special Weather Statement | MOB | Butler | 64 min |
| Jun 24, 10:03 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 57 min |
| Jun 24, 11:07 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 53 min |
| Jun 24, 11:59 PM CDT | Special Weather Statement | MOB | Clarke, Monroe | 61 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.